On the best constants in Markov-type inequalities involving Laguerre norms with different weights

Research output: Contribution to journalArticleResearchpeer-review

Standard

On the best constants in Markov-type inequalities involving Laguerre norms with different weights. / Böttcher, Albrecht; Dörfler, Peter.

In: Monatshefte für Mathematik, Vol. 161, 2010, p. 357-367.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{1337d5edae7c4100a5bb94967816e969,
title = "On the best constants in Markov-type inequalities involving Laguerre norms with different weights",
author = "Albrecht B{\"o}ttcher and Peter D{\"o}rfler",
year = "2010",
doi = "10.1007/s00605-009-0187-y",
language = "English",
volume = "161",
pages = "357--367",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer-Verlag Wien",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - On the best constants in Markov-type inequalities involving Laguerre norms with different weights

AU - Böttcher, Albrecht

AU - Dörfler, Peter

PY - 2010

Y1 - 2010

U2 - 10.1007/s00605-009-0187-y

DO - 10.1007/s00605-009-0187-y

M3 - Article

VL - 161

SP - 357

EP - 367

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -